Title

The Number Of Effective Modes Of The Two-Dimensional And 3-Dimensional Nonlinear Schrodinger-Equation

Authors

Authors

B. K. Shivamoggi;R. N. Mohapatra

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Phys. Rev. A

Keywords

Physics, Multidisciplinary

Journal Title

Physical Review A

Volume

131

Issue/Number

4-5

Publication Date

1-1-1988

Document Type

Article

Language

English

First Page

265

Last Page

272

WOS Identifier

WOS:A1988P864900011

ISSN

0375-9601

Share

COinS